# SDR V0XD20230818001

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N512EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 43,827 hours, 33,670 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: CC670171208
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RH MFS MACHINED FITTING AT WS231.23. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR IAW OLIVER WYMAN CAVOK EA 23-C7-57-0976 REV. B PART III. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RETURN TO SERVICE DATE FOR THE SECTION III REPAIR IAW AC 120-93 APPENDIX 5.
